# SDR UALA2012110506357

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 63,685 hours, 23,585 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD.  CREW  COMMENTS: HYD G RSVR LO LVL ECAM ON TAXI OUT WHILE IN RUN UP AREA GND CREW NOTED PUDDLE HYD FLUID.  REPAIRED HYD LINE AND SERVICED G SYSTEM.
